Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Canonical Variates Analysis and the Construction of Confidence Ellipses in Systematic Studies

James G. Owen and Margaret A. Chmielewski
Systematic Zoology
Vol. 34, No. 3 (Sep., 1985), pp. 366-374
DOI: 10.2307/2413155
Stable URL: http://www.jstor.org/stable/2413155
Page Count: 9
  • Download ($42.00)
  • Cite this Item
Item Type
Article
Thumbnails
On Canonical Variates Analysis and the Construction of Confidence Ellipses in Systematic Studies
Preview not available

Page Thumbnails

  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374